# SDR FDEA201009223650

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC19531
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD FLAP UPPER SKIN HAS SEVERAL WORKING FASTENERS JUST IND OF THE NR 2   FLAP TRACK CENTER AREA. REMOVED WORKING FASTENERS IAW SRM 51-35-20, VOL II.  FABRICATED 5 EA REPAIR  DOUBLER STRIPS.  ALODINED TREATED AND PRIMED IAW SRM 51-21-01, VOL II.   INSTALLED IAW SRM 57-20-00, PG 38, VOL I AND SRM 51-35-01, VOL II.  PAINT TOUCH   UP IAW SRM 51-21-02, VOL II.  SEALED PER SRM 51-40-01, VOL II.
